# SDR C1HA200296016

- Difficulty date: November 9, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- Aircraft time: 59,726 hours, 20,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN RT OF AFT AIRSTAIR EXIT 1 BULB OUT.  RELAMPED 1 BULB EMERGENCY EXIT SIGN RIGHT OF AFT AIRSTAIR EXIT.
